RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1997, Volume 61, Issue 3  


Strengthening the $C^r$-closing lemma for dynamical systems and foliations on the torus
S. Kh. Aranson, E. V. Zhuzhoma, V. S. Medvedev
323
Compositions of linear-fractional transformations
V. I. Buslaev, S. F. Buslaeva
332
Comparison of various generalizations of continued fractions
A. D. Bruno, V. I. Parusnikov
339
On dimensions of the groups of biholomorphic automorphisms of real-analytic hypersurfaces
A. S. Labovskii
349
Clone classification of dually discriminator algebras with finite support
S. S. Marchenkov
359
Entire functions of Bernstein's class that are not Fourier–Stieltjes transforms
A. M. Sedletskii
367
On certain spectral properties of a quadratic self-adjoint matrix pencil with dominating main diagonals
L. I. Sukhocheva
381
An additive divisor problem with a growing number of factors
N. M. Timofeev
391
Rings over which each module possesses a maximal submodule
A. A. Tuganbaev
407
The equicontinuity condition for sequences of solution spaces
V. V. Filippov
416
Integral forms of linear algebraic groups
T. V. Fomina
424
On the measure of algebraic independence of values of derivatives of a $p$-adic modular function
A. Ya. Yanchenko
431

Brief Communications
Topological classification of spaces of probability measures on projective spaces
T. O. Banakh
441
Polynomial integrals of dynamical systems and the Lax reduction
M. V. Deryabin
445
Boundedness of the solutions of a nonlinear elliptic system in a cylindrical domain
S. V. Zelik
447
On minimum modulus of trigonometric polynomials with random coefficients
A. G. Karapetyan
451
An asymptotic estimate of the integral of the product of two modified Bessel functions and a power function
R. N. Miroshin
456
Generalized Lebesgue decomposition of continuous functions
F. S. Nasyrov
459
Distribution of eigenvalues of nonself-adjoint elliptic systems degenerate on the domain boundary
A. Sameripour, K. Seddighi
463
Which lens spaces are distinguished by Turaev–Viro invariants
M. V. Sokolov
468
Continuity of the spectrum of the Neumann problem for second-order elliptic operators in expanding domains
A. V. Filinovskii
471
The integral manifold of a nonlinear elliptic equation in a cylinder
A. B. Shapoval
476
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019